MathSciNet Relay Station
MathSciNet bibliographic data
MR2326061 (2008e:47172) 47L35 (16W25 47B47)
Lu, Fangyan Lie triple derivations on nest algebras. Math. Nachr. 280 (2007), no. 8, 882–887.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement